MAUDE Adverse Event Report: ABBOTT VASCULAR FEMOSTOP¿; CLAMP, VASCULAR

ABBOTT VASCULAR FEMOSTOP¿; CLAMP, VASCULAR
Model Number C11165
Medical Device Problem Codes Inflation Problem (1310); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported when the femostop was applied, the pressure gauge does not work and the dome cannot inflate.Therefore, the femostop was replaced.The device was used past the expiration date.There was no reported adverse patient effects and no reported clinically significant delay in the procedure or therapy.No additional information was provided.
 
Additional Manufacturer Narrative
H6: medical device problem code: 2017 - use after expiration.Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Review of the lot history record indicated the device was used after expiration.Additionally, a review of the complaint history identified no similar incidents from this lot.Based on the information provided, a definitive cause for the reported inflation issue could not be determined.Factors that may contribute to an inflation issue include, but are not limited to, manufacturing, too little adhesive between arch and dome, dome has not bottomed out in the flat base section of the arch, adhesive sets before dome applied or user technique.Review of the lot history record indicated an expiration date (use by date) of 17-novemeber-2024 and the procedure date was (b)(6) 2025 which is post expiration.Instructions for use provides labelling symbology explanation for use date.In this case, it is unknown if use of the device after expiration would have contributed to the reported event.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
FEMOSTOP¿
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21734160
Report Number2024168-2025-03289
Device Sequence Number9002197
Product Code DXC
UDI-Device Identifier05414734050036
UDI-Public(01)05414734050036(17)241107(10)9001606
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K110193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2024
Device Model NumberC11165
Device Catalogue NumberC11165
Device Lot Number9001606
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown